# SDR SWAA080117

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 35,258 hours, 20,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Valve
- Part number: 71784
- Part serial: 0061
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DEPARTING PIT NLG WOULD NOT RETRACT.  FERRIED TO MDW FOR MAINTENANCE.  FOUND FAULTY NLG DOWNLOCK ACTUATOR AND NO POWER FROM PSEU.  REMOVED AND REPLACED DOWNLOCK ACTUATOR PER MM.  REMOVED AND REPLACED PSEU PER MM.  REMOVED AND REPLACED GEAR TRANSFER VALVE PER MM.
